# SDR VNAA2020020611102

- Difficulty date: February 6, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 37,177 hours, 36,849 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Message
- Condition: False Activation
- Location: Anti Skid System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

A/SKID INBD CAUTION MESSAGE ON TAKEOFF ROLL.SYSTEM RESET DID NOT CLEAR MESSAGE. PERFORMED ANTISKID-CONTROL UNIT SYSTEM BITE TEST IAW CRJ 200 AMM. OPS CHECK GOOD.
